# SDR SWIA2021080259875

- Difficulty date: May 20, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Gouged
- Location: Gly Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR EXTERNAL HANDLE HOUSING AND HANDLE GOUGED/CHAFFED (MARKED)     (C-CHECK RO 7/28/2021)    REPLACED SERVICE DOOR OUTER HANDLE &  HOUSING PER SRM 51-42-06-001-001-A01 & DRAWING CC670-38103 REV C.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
